On a New Class of Regular Doubly Stochastic Processes
American Journal of Theoretical and Applied Statistics
Volume 6, Issue 3, May 2017, Pages: 156-160
Received: Mar. 17, 2017; Accepted: Mar. 29, 2017; Published: May 25, 2017
Views 2554      Downloads 166
Reza Farhadian, Department of Mathematics and Statistics, Lorestan University, Khorramabad, Iran
Nader Asadian, Department of Mathematics and Statistics, Lorestan University, Khorramabad, Iran
Article Tools
Follow on us
In this article, we show that the well-known Helmert matrix has strong relationship with stochastic matrices in modern probability theory. In fact, we show that we can construct some stochastic matrices by the Helmert matrix. Hence, we introduce a new class of regular and doubly stochastic matrices by use of the Helmert matrix and a special diagonal matrix that is defined in this article. Afterwards, we obtain the stationary distribution for this new class of stochastic matrices.
Helmert Matrix, Stochastic Matrix, Markov Chain, Transition Probability, Stationary Distribution, Regular Chain, Ergodic Chain
To cite this article
Reza Farhadian, Nader Asadian, On a New Class of Regular Doubly Stochastic Processes, American Journal of Theoretical and Applied Statistics. Vol. 6, No. 3, 2017, pp. 156-160. doi: 10.11648/j.ajtas.20170603.14
Copyright © 2017 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/) which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
B. R. Clarke. Linear Models: The Theory and Application of Analysis of variance. Wiley, 2008.
J. E. Gentie, Numerical Linear Algebra for Application in Statistics, springer, 1998.
A. Kehagias, Approximation of stochastic processes by hidden Markov models, U.M.I, 1992.
H. O. Lancaster. The Helmert Matrices. The American Mathematical Monthly, 72(1965), no. 1, 4-12.
E. Parzen, Stochastic Processes, San Francisco: Holden-Day, Inc., 1962.
P. Perkins, “A theorem on regular matrices”. Pacific J. Math. 11 (1961), no. 4, 1529-1533.
Ch. M. Grinstead, J. L. Snell, Introduction to Probability, American Mathematical Society, 1997.
G. A. F. seber, A Matrix Handbook for Statistician, Wiley, 2007.
S. M. Roos, A first cours in probability, 6th ed, Pearson Prentice Hall, 2002.
S. M. Ross, Introduction to Probability Models. 7thth ed. San Diego, colif: Academic Press, Inc., 2000.
S. M. Ross, Stochastic Processes. 2thndth ed. New York: john wiley & Sons, Inc., 1996.
X. Zhan, Matrix Theory, Graduate studies in mathematics, volume 147, American Mathematical Society, 2013.
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
Tel: (001)347-983-5186